# SDR UALA2010040501121

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,474 hours, 10,172 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 17
- Condition: Failed
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED LGT & LT ENG HPSOV EICAS MSG WITH ENG BLEED SW ON, & ENG RUNNING. COMPONENT FOUND DEFECTIVE. REPLACED HPSOV AND HP CONTROLLER. ACP'D BLEED SHIFT THREE TIMES, NO HPSOV EICAS MSG OR ENG BLEED LIGHT.
